RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2011, Issue 1, Pages 40–46 (Mi vuu205)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On stability of linear systems with impulsive actions at the matrix of system and delay

N. I. Zhelonkinaa, A. N. Sesekinb, S. P. Sorokinc

a Ural Federal University, Ekaterinburg, Russia
b Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg, Russia
c Institute of System Dynamics and Control Theory, Siberian Branch of the Russian Academy of Sciences, Irkutsk, Russia

Abstract: The article devoted to the study of asymptotic stability properties of solutions of linear system of differential equations with generalized action in the matrix system and delay in the phase coordinates.

Keywords: differentials equation with delay, impulsive perturbation, stability.

Full text: PDF file (139 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.977
MSC: 34K40, 34K45
Received: 27.08.2010

Citation: N. I. Zhelonkina, A. N. Sesekin, S. P. Sorokin, “On stability of linear systems with impulsive actions at the matrix of system and delay”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2011, no. 1, 40–46

Citation in format AMSBIB
\Bibitem{ZheSesSor11}
\by N.~I.~Zhelonkina, A.~N.~Sesekin, S.~P.~Sorokin
\paper On stability of linear systems with impulsive actions at the matrix of system and delay
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2011
\issue 1
\pages 40--46
\mathnet{http://mi.mathnet.ru/vuu205}


Linking options:
  • http://mi.mathnet.ru/eng/vuu205
  • http://mi.mathnet.ru/eng/vuu/y2011/i1/p40

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Dvirnyi A.I., Slyn'ko V.I., “On Stability of Critical Equilibrium States of Some Classes of Complex Impulsive Systems”, J. Comput. Syst. Sci. Int., 53:1 (2014), 20–32  crossref  mathscinet  zmath  isi  elib  scopus
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:188
    Full text:64
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019